# SDR ASAA2015092013134

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,218 hours, 10,393 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, FOUND PRESSURIZATION "AUTO FAIL" AND "ALTN" LIGHTS ILLUMINATED.  ACFT GROUNDED.  PERFORMED DIGITAL CABIN PRESSURE CONTROLLER BITE PROCEDURE ON NR 1 AND NR 2 CONTROLLERS.  OPS CHECKED GOOD,  NO FAULT NOTED.  REF FIM TASK 21-31, TASK 801.
